# SDR SIMA20131110003

- Difficulty date: November 10, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 31,238 hours, 27,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Row 12c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12C  SEAT, EMERGENCY  EXIT SIGN FRAME LOOSE.  REPLACED MISSING SCREW ON EMERGENCY EXIT SIGN AT 12C IAW AMM 33-50-07.
